# SDR CALA9601728

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73243
- Make and model: Boeing 7372C0
- Aircraft serial: 20072
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Creased
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR EXTERNAL SKIN CREASED AND OIL CANNED.  THE DAMAGED AREA WAS REMOVED, A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 52-00-3 FIGURE 6, 52-30-3 AND 51-10-6.
